Alert archive / Louisiana / Small Craft Advisories in 2021

Small Craft Advisory 32, NWS Lake Charles, LA

June 17, 2021

NWS Lake Charles, LA issued this small craft advisory at Jun 17, 2021, 4:25 PM CDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2021, 4:25 PM CDT (21:25 UTC)
Expired
Jun 19, 2021, 11:46 AM CDT
In force
43 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted.

933 
WHUS74 KLCH 172125
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
425 PM CDT Thu Jun 17 2021

GMZ435-452-455-472-475-180600-
/O.NEW.KLCH.TR.W.1003.210617T2125Z-000000T0000Z/
Vermilion Bay-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
425 PM CDT Thu Jun 17 2021

...TROPICAL STORM WARNING IN EFFECT...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 ft.

* WHERE...Vermilion Bay, Coastal waters from Intracoastal City 
  to Cameron LA out 20 NM, Coastal waters from Lower Atchafalaya 
  River to Intracoastal City LA out 20 NM, Waters from 
  Intracoastal City to Cameron LA from 20 to 60 NM and Waters 
  from Lower Atchafalaya River to Intracoastal City LA from 20 
  to 60 NM.

* WHEN...Friday afternoon into Saturday morning.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ470-180600-
/O.NEW.KLCH.SC.Y.0032.210617T2125Z-210619T2000Z/
Waters from Cameron LA to High Island TX from 20 to 60 NM-
425 PM CDT Thu Jun 17 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CDT SATURDAY...

* WHAT...Winds near 20 knots with higher gusts. Seas 4 to 6 ft.

* WHERE...Waters from Cameron LA to High Island TX from 20 to 60 
  NM.

* WHEN...Until 3 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
392 
WHUS74 KLCH 180358
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
1058 PM CDT Thu Jun 17 2021

GMZ435-452-455-472-475-181200-
/O.CON.KLCH.TR.W.1003.000000T0000Z-000000T0000Z/
Vermilion Bay-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
1058 PM CDT Thu Jun 17 2021

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 ft.

* WHERE...Vermilion Bay, Coastal waters from Intracoastal City 
  to Cameron LA out 20 NM, Coastal waters from Lower Atchafalaya 
  River to Intracoastal City LA out 20 NM, Waters from 
  Intracoastal City to Cameron LA from 20 to 60 NM and Waters 
  from Lower Atchafalaya River to Intracoastal City LA from 20 
  to 60 NM.

* WHEN...Friday afternoon into Saturday morning.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ470-181200-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-210619T2000Z/
Waters from Cameron LA to High Island TX from 20 to 60 NM-
1058 PM CDT Thu Jun 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT
SATURDAY...

* WHAT...Winds near 20 knots with higher gusts. Seas 4 to 6 ft.

* WHERE...Waters from Cameron LA to High Island TX from 20 to 60 
  NM.

* WHEN...Until 3 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

K. kuyper
085 
WHUS74 KLCH 180938
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
438 AM CDT Fri Jun 18 2021

GMZ435-452-455-472-475-182100-
/O.CON.KLCH.TR.W.1003.000000T0000Z-000000T0000Z/
Vermilion Bay-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
438 AM CDT Fri Jun 18 2021

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 6
  to 10 ft.

* WHERE...Waters from Lower Atchafalaya River to Intracoastal 
  City LA from 20 to 60 NM, Waters from Intracoastal City to 
  Cameron LA from 20 to 60 NM, Coastal waters from Lower 
  Atchafalaya River to Intracoastal City LA out 20 NM, Vermilion 
  Bay and Coastal waters from Intracoastal City to Cameron LA 
  out 20 NM.

* WHEN...Friday afternoon into Saturday morning.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ470-182100-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-210619T2000Z/
Waters from Cameron LA to High Island TX from 20 to 60 NM-
438 AM CDT Fri Jun 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT
SATURDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Waters from Cameron LA to High Island TX from 20 to 60 
  NM.

* WHEN...Until 3 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
770 
WHUS74 KLCH 181508
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
1008 AM CDT Fri Jun 18 2021

GMZ455-472-475-190000-
/O.CAN.KLCH.TR.W.1003.000000T0000Z-000000T0000Z/
/O.EXB.KLCH.SC.Y.0032.000000T0000Z-210620T0000Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
1008 AM CDT Fri Jun 18 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SATURDAY...
...TROPICAL STORM WARNING IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 ft.

* WHERE...Coastal waters from Lower Atchafalaya River to 
  Intracoastal City LA out 20 NM, Waters from Intracoastal City 
  to Cameron LA from 20 to 60 NM and Waters from Lower 
  Atchafalaya River to Intracoastal City LA from 20 to 60 NM.

* WHEN...Until 7 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ435-452-181615-
/O.CAN.KLCH.TR.W.1003.000000T0000Z-000000T0000Z/
Vermilion Bay-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
1008 AM CDT Fri Jun 18 2021

...TROPICAL STORM WARNING IS CANCELLED...

Winds are expected to below tropical storm strength.

$$

GMZ470-190000-
/O.EXT.KLCH.SC.Y.0032.000000T0000Z-210619T1300Z/
Waters from Cameron LA to High Island TX from 20 to 60 NM-
1008 AM CDT Fri Jun 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CDT SATURDAY...

* WHAT...Winds 15 to 20 knots. Seas 4 to 7 ft.

* WHERE...Waters from Cameron LA to High Island TX from 20 to 60 
  NM.

* WHEN...Until 8 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
787 
WHUS74 KLCH 182050
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
350 PM CDT Fri Jun 18 2021

GMZ470-182200-
/O.CAN.KLCH.SC.Y.0032.000000T0000Z-210619T1300Z/
Waters from Cameron LA to High Island TX from 20 to 60 NM-
350 PM CDT Fri Jun 18 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas are expected to stay below small craft advisory
criteria.

$$

GMZ455-191200-
/O.EXT.KLCH.SC.Y.0032.000000T0000Z-210619T1600Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
350 PM CDT Fri Jun 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 ft.

* WHERE...Coastal waters from Lower Atchafalaya River to 
  Intracoastal City LA out 20 NM, Waters from Intracoastal City 
  to Cameron LA from 20 to 60 NM and Waters from Lower 
  Atchafalaya River to Intracoastal City LA from 20 to 60 NM.

* WHEN...Until 11 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ472-191200-
/O.EXT.KLCH.SC.Y.0032.000000T0000Z-210619T1200Z/
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
350 PM CDT Fri Jun 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 ft.

* WHERE...Coastal waters from Lower Atchafalaya River to 
  Intracoastal City LA out 20 NM, Waters from Intracoastal City 
  to Cameron LA from 20 to 60 NM and Waters from Lower 
  Atchafalaya River to Intracoastal City LA from 20 to 60 NM.

* WHEN...Until 7 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ475-191200-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-210620T0000Z/
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
350 PM CDT Fri Jun 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 ft.

* WHERE...Coastal waters from Lower Atchafalaya River to 
  Intracoastal City LA out 20 NM, Waters from Intracoastal City 
  to Cameron LA from 20 to 60 NM and Waters from Lower 
  Atchafalaya River to Intracoastal City LA from 20 to 60 NM.

* WHEN...Until 7 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
589 
WHUS74 KLCH 190308
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
1008 PM CDT Fri Jun 18 2021

GMZ475-191300-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-210620T0000Z/
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
1008 PM CDT Fri Jun 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 ft.

* WHERE...Waters from Lower Atchafalaya River to Intracoastal 
  City LA from 20 to 60 NM.

* WHEN...Until 7 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ455-191300-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-210619T1600Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
1008 PM CDT Fri Jun 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas
  3 to 6 feet. 

* WHERE...Coastal waters from Lower Atchafalaya River to 
  Intracoastal City LA out 20 NM.

* WHEN...Until 11 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ472-191200-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-210619T1200Z/
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
1008 PM CDT Fri Jun 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 ft.

* WHERE...Waters from Intracoastal City to Cameron LA from 20 to 
  60 NM.

* WHEN...Until 7 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
470 
WHUS74 KLCH 191302
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
802 AM CDT Sat Jun 19 2021

GMZ475-191600-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-210620T0000Z/
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
802 AM CDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 ft.

* WHERE...Waters from Lower Atchafalaya River to Intracoastal 
  City LA from 20 to 60 NM.

* WHEN...Until 7 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ455-191600-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-210619T1600Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
802 AM CDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 3 to 6 feet.

* WHERE...Coastal waters from Lower Atchafalaya River to 
  Intracoastal City LA out 20 NM.

* WHEN...Until 11 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
289 
WHUS74 KLCH 191501
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
1001 AM CDT Sat Jun 19 2021

GMZ475-191915-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-210620T0000Z/
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
1001 AM CDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 ft.

* WHERE...Waters from Lower Atchafalaya River to Intracoastal 
  City LA from 20 to 60 NM.

* WHEN...Until 7 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ455-191615-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-210619T1600Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
1001 AM CDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 3 to 6 feet.

* WHERE...Coastal waters from Lower Atchafalaya River to 
  Intracoastal City LA out 20 NM.

* WHEN...Until 11 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
955 
WHUS74 KLCH 191646
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
1146 AM CDT Sat Jun 19 2021

GMZ475-191800-
/O.CAN.KLCH.SC.Y.0032.000000T0000Z-210620T0000Z/
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
1146 AM CDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas have fallen below 15 knots and 6 feet.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Jun 17, 11:53 AM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, Jun 17, 11:53 AM CDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1153 AM CDT Thu Jun 17 2021

.DISCUSSION...
For the 17/18Z TAF Issuance.

&&

.AVIATION...
Drier air in the low and mid levels will allow VFR conditions to
persist through the remainder of today into tonight. Some low
level cloudiness and maybe a few showers will move into the KARA
terminal after 18/14Z as a disturbance in the Gulf of Mexico moves
toward the north. However, VFR conditions are still expected.

Rua

&&

.PREV DISCUSSION... /issued 1032 AM CDT Thu Jun 17 2021/

UPDATE...
Drier air in the low and mid levels has moved into the forecast
area. Therefore, not expecting much in the way of shower activity
today and humidity values this afternoon should be more
comfortable than the past few days.

Still watching the disturbance in the southern Gulf of Mexico as
this feature will have a say in the sensible weather tomorrow into
Saturday.

Current forecast is on track and only minor adjustments made at
this time.

Rua

PREV DISCUSSION... /issued 655 AM CDT Thu Jun 17 2021/

DISCUSSION...
For 12Z TAF issuance...

AVIATION...
VFR conditions will persist for the period with mostly clear
skies. A few upper-level clouds may be in the area throughout the
day. For this evening into Friday morning, upper-level clouds
will make their way northward affecting the coastal terminals
(most notably LFT and ARA). Due to the drier air present, morning
fog will not be expected. At the tail end of the period (near 12Z
Friday), showers and thunderstorms may be present offshore south
of LFT/ARA. However, they will likely be far enough south to not
affect the terminals.

55

PREV DISCUSSION... /issued 401 AM CDT Thu Jun 17 2021/

DISCUSSION...
SHORT TERM (Today through 12Z Sunday)...

A stationary boundary will remain over the area today. It will be
expected to weaken and eventually dissipate sometime on Friday.
Drier air continues to remain in our area with high pressure north
of us moving eastward. Winds will be shifting to easterly today and
will be maintained into the early part of the weekend. A convergence
boundary will not be expected to develop today. Therefore, shower
and thunderstorm development will not be expected throughout most of
the area. However, offshore areas could see some showers and
thunderstorms this evening as a broad area of convection over the
Gulf of Mexico moves northward. Offshore locations will begin
seeing the effects of a tropical system Thursday evening into
early Friday morning, expanding northward as the day progresses.

The tropical system expected to develop over the next day or two
will be moving northward into our area for the weekend. Recent model
runs lack consensus on the location of landfall, ranging from the
TX/LA border for the NAM to the MS/AL coastline for CMC. The ECMWF
and GFS fall in-between. QPF values were increased Friday into
Sunday. Winds were increased as well for this period (up to 15 kts
sustained with gusts up to 25 kts for inland locations). Winds will
remain easterly until the passage of the center of low pressure
(cyclonic counter-clockwise flow) , where a shift to southwesterly
winds will occur. Model consensus also lacks for timing of landfall,
currently trending to early Saturday morning with effects lasting
into Sunday.

Given the well above average rainfall experienced in May, soil
moisture content remains high. Therefore, rainfall from this system
could cause flooding throughout our area, most notably for the
southern counties and parishes. WPC currently has a Marginal Risk of
excessive rainfall for western parts of our area and a Slight Risk
for eastern parts (12Z Friday through 12Z Saturday).

55

LONG TERM (Sunday through Thursday night)...

The extended portion of the forecast period continues to look rather
wet this morning. At the start of the long term period, what remains
of our tropical system will have moved off to our ne...but the combo
of a lingering weakness aloft, deep tropical moisture feed and
diurnal heating will lead to another round of scattered showers and
storms for Sunday. By Monday, our next shortwave digging through the
cntl CONUS trof and an associated sfc boundary diving swd toward the
forecast area will help keep elevated rain chances in the forecast.
Rain chances elevate further for Monday night/Tuesday as the
boundary makes its way into the forecast area and serves as a good
focus for convective development. Finally, more seasonal POPs are
in the grids/zones for the remainder of the forecast period as
the sfc boundary stalls/washes out, but persistent moisture/lack
of capping aloft allow for showers/storms to develop in daytime
heating Wednesday/Thursday.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  93  69  92  74 /   0   0  40  40
LCH  92  72  90  74 /   0   0  50  60
LFT  91  72  87  74 /   0   0  60  70
BPT  93  72  90  74 /   0   0  40  50

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...Ozone Action Day until 6 PM CDT this evening for TXZ201-215-216.

GM...None.
&&
Hazardous weather outlook, Jun 17, 4:26 AM CDT, 11 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
426 AM CDT Thu Jun 17 2021

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-180930-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
426 AM CDT Thu Jun 17 2021

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and tonight.

No hazardous weather will be expected.

High temperatures will be in the low to mid 90s with moderate
humidity and mostly clear skies.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

For Friday into the weekend, the chance for more widespread rainfall
will increase as a tropical disturbance moves northward from the
Gulf of Mexico. The National Hurricane Center is indicating a high
chance (80 percent) for tropical cyclone development within the next
48 hours. Please continue to monitor the latest forecast information
from the National Hurricane Center and this office over the coming
days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-180930-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
426 AM CDT Thu Jun 17 2021

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

Showers and thunderstorms may enter the area from the south during
the evening hours as a broad area of convection in the Gulf of Mexico
moves northward. Localized higher winds and seas can be expected in
thunderstorms that move into the area.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

By early Friday morning into the weekend, the chance for more
widespread rainfall will increase as a tropical disturbance moves
north from the Gulf of Mexico. The National Hurricane Center is
indicating a high chance (80 percent) for tropical cyclone
development over the next 48 hours. Please continue to monitor the
latest forecast information from the National Hurricane Center and
this office over the coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 4:14 PM CDTTropical Storm WarningLCHSaint Martin18 hr
Jun 17, 4:27 PM CDTCoastal Flood AdvisoryLCH43 hr

Nearby

Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.